# SDR UPS01436221

- Difficulty date: June 26, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - BODY FAIRING SUPPORT FRAME STA 960 LBL 110 - RBL 60 FOUND CORROSION.  BS 960 BODY FAIRING SUPPORT FROM RBL 19 - RBL 21 REPAIR.
